Journal of the Mathematical Society of Japan

Correction of a proof in the paper “Approximate roots, toric resolutions and deformations of a plane branch”

Pedro Daniel GONZÁLEZ PÉREZ

Full-text: Open access

Abstract

We correct the proof of Theorem 3.8 in [GP2].

Article information

Source
J. Math. Soc. Japan Volume 65, Number 3 (2013), 773-774.

Dates
First available in Project Euclid: 23 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1374586624

Digital Object Identifier
doi:10.2969/jmsj/06530773

Mathematical Reviews number (MathSciNet)
MR3084979

Zentralblatt MATH identifier
1273.14074

Subjects
Primary: 14J17: Singularities [See also 14B05, 14E15]
Secondary: 32S10: Invariants of analytic local rings 14M25: Toric varieties, Newton polyhedra [See also 52B20]

Keywords
approximate roots deformations of a plane curve

Citation

GONZÁLEZ PÉREZ, Pedro Daniel. Correction of a proof in the paper “Approximate roots, toric resolutions and deformations of a plane branch”. J. Math. Soc. Japan 65 (2013), no. 3, 773--774. doi:10.2969/jmsj/06530773. https://projecteuclid.org/euclid.jmsj/1374586624.


Export citation

References

  • R. Goldin and B. Teissier, Resolving singularities of plane analytic branches with one toric morphism, Resolution of Singularities, A research textbook in tribute to Oscar Zariski, (eds. H. Hauser, J. Lipman, F. Oort and A. Quiros), Progr. Math., 181, Birkhäuser, Basel, 2000, pp.,315–340.
  • P. D. González Pérez, Toric embedded resolutions of quasi-ordinary hypersurface singularities, Ann. Inst. Fourier (Grenoble), 53 (2003), 1819–1881.
  • P. D. González Pérez, Approximate roots, toric resolutions and deformations of a plane branch, J. Math. Soc. Japan, 62 (2010), 975–1004.